# SDR FDEA202101200158

- Difficulty date: January 20, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43545
- Aircraft time: 10,606 hours, 4,455 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE / GEAR DOORS AFTER HANDLE RAISED. FOUND RIGHT GEAR FORWARD DRAG STRUT ACTUATOR ROD END PULLED OUT OF SHAFT.  INSPECTED AREA SURROUNDING   ACT. FOR DAMAGE.  NONE NOTED.  CHECKED BRAKE ANTI ROTATION ROD BOLTS ON ALL MAIN BRAKES.   ALL CHECKED GOOD.   REMOVED AND REPLACED RH MLG FWD GEAR LOCK ACTUATOR  IAW AMM 32-32-02-4. LEAK AND OPS CHECKS GOOD.
